# SDR CALA2021012500074

- Difficulty date: January 22, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 96,170 hours, 16,782 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 147W2360103
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON STRINGER 1937 TO 1958,STR L42 TO L42 CORROSION.  PART: LONGERON STRINGER, LOCATION: STA/FRAME 1937 TO 1958, STRINGER STR L42 TO L42.  BULK CARGO STA 1937 TO 1958 LT STR 42 ST RINGER REPAIRED, AS PER SRM 53-70-03-2R-1 REV 84 AND ECRA 5312-01 142 REV.  DETAIL REF ATT SWS RII BY TA369.
